# SDR S2YA05022

- Difficulty date: March 7, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000214
- Condition: Failed
- Location: Cockpit
- Part time: 2,898 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED THE LT AFT WINDSHIELD HAD SHATTERED IN FLIGHT.  CREW MADE AN AIR-TURN-BACK.  MECHANIC REPLACED THE WINDSHIELD AND RETURNED THE AC TO SERVICE.  (K)
